# SDR CA971028009

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020004
- Condition: Failed
- Location: Tailrotor
- Part time: 8,246 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TAIL ROTOR GEARBOX MAGNETIC CHIP DETECTOR ILLUMINATED DURING CRUISE JUST AFTER TAKEOFF.  A LOT OF SHAVINGS AND CHIPS FOUND.  PLUG CLEANED.  AIRCRAFT RUN-UP, SHUTDOWN AND CHECKED. MORE METAL FOUND.  GEARBOX SENT FOR CHECK.
